Ask an expert
Question

28 Jul 2008

klacid antibiotic
Hi, I would like to know if Klacid Antibiotics can have a side effect such as a metal taste in my mouth. I used this medication for the flu. I finished the 5day course yesterday, but I have this terrible metal taste in my mouth and have no appetite all of a sudden. My health is otherwise fine. Could it be something else?
Answer 1,712 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi CB
Klacid can cause abnormal taste in the mouth. One also sometimes get this due to a post nasal drip. Try gargling with mouth wash or salt water (1/2 teaspoon in 1 cup of water).
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.